MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the product for investigation.A follow-up report will be submitted when the product is returned and investigation has been completed.
 
Event or Problem Description
During patient use, customer reported that the lifeband clip would not fit properly into the driveshaft slot of the autopulse platform (serial #(b)(4)).The lifeband has gone off hook several times.No damage was observed on the driveshaft area of the autopulse.Customer tried using with multiple lifebands with no success.Patient's status information was requested but the customer did not provide a response, therefore patient's status is unknown.
 
Additional Manufacturer Narrative
The reported complaint of the lifeband clip would not fit properly into the driveshaft slot of the autopulse platform (serial #(b)(6)) was not confirmed during functional testing.When the lifeband was inserted, the lifeband clip (small black rod) did hold properly into the drive shaft slot and no excessive lateral movement was noticed in the encoder driveshaft that could make the lifeband clip to come out.As a precautionary measure, the belt clip retainer and belt clip plate switch bracket will be be replaced to address the reported issue.Upon visual inspection, no physical damage was observed.During archive data review, no discrepancy recorded.During functional testing using manikin, the autopulse platform displayed user advisory "(ua)17" ((max motor on time exceeded during active operation) error message.The root cause of ua17 error message was due to a defective drive train motor, likely attributed to normal wear and tear and the observed ua17 error is unrelated to the reported complaint.The drive train motor needs to be replaced to address ua17 error.The autopulse was manufactured in june 2008 and is 12 years old, well past beyond its service life of 5 years.Also, while during functional testing, the user interface (ui) was damaged by the manikin.The ui window & user interface needs to be replaced to address this issue.Waiting on customer's approval for service repair.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose, ca
MDR Report Key10405967
Report Number3010617000-2020-00782
Device Sequence Number16958200
Product Code DRM
UDI-Device Identifier00849111000116
UDI-Public00849111000116
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2020
Initial Date Received by Manufacturer 07/23/2020
Supplement Date Received by Manufacturer12/17/2020
Initial Report FDA Received Date08/14/2020
Supplement Report FDA Received Date01/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1